Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Sep 14, 2013, 5:42 PM MDT for Goshen County, Laramie County, Wyoming. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2013, 5:42 PM MDT (23:42 UTC)
- Expired
- Sep 14, 2013, 11:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 46 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 7:44 PM MDT | FLASH FLOOD | 16 Sse Chugwater, WY | BEAR CREEK FLOODING NEAR HIGHWAY 10/BEAR CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691 WGUS55 KCYS 142342 FFWCYS WYC015-021-150530- /O.NEW.KCYS.FF.W.0016.130914T2342Z-130915T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 542 PM MDT SAT SEP 14 2013 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... SOUTHWESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING... * UNTIL 1130 PM MDT * AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ESTIMATED RAINFALL FROM WEATHER SERVICE RADAR SHOWS ONE AND A HALF TO AS MUCH AS TWO INCHES HAS FALLEN IN THE WARNED AREA ON TOP OF ALREADY SATURATED SOILS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MERIDEN REST AREA AND WHITAKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES COULD FALL IN PORTIONS OF THE WARNED AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHEYENNE. && LAT...LON 4161 10422 4132 10456 4139 10504 4165 10469 $$ CLAYCOMB
1 follow-up statement
033 WGUS75 KCYS 150317 RRA FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 917 PM MDT SAT SEP 14 2013 WYC015-021-150333- /O.CAN.KCYS.FF.W.0016.000000T0000Z-130915T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GOSHEN WY-LARAMIE WY- 917 PM MDT SAT SEP 14 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4161 10422 4132 10456 4139 10504 4165 10469 $$ CLAYCOMB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 5:19 PM MDT, 23 minutes earlier.
Area forecast discussion, Sep 14, 5:19 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 519 PM MDT SAT SEP 14 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 315 PM MDT SAT SEP 14 2013 CURRENT KCYS RADAR LOOP SHOWS SHOWERS AND TSTORMS DEVELOPING ACROSS THE MOUNTAINS AND SLOWLY MOVING EAST/NORTH EAST ACROSS SOUTHEAST WYOMING. RADAR PRECIP ESTIMATES ALREADY SHOWING A FEW AREAS OF RAINFALL RATES ABOVE ONE INCH PER HOUR. A FLASH FLOOD WATCH WILL CONTINUE THROUGH LATE THIS EVENING. THE UPPER LEVEL LOW WHICH RESULTED IN THE WIDESPREAD FLOODING ACROSS THE SOUTHWEST AND THE FRONT RANGE WILL WEAKEN TONIGHT AND PUSH EAST INTO COLORADO. IN ADDITION...A COOL FRONT WILL MOVE ACROSS EASTERN WYOMING AND NEBRASKA LATE THIS AFTERNOON AND THROUGH LATE THIS EVENING. UPSLOPE FLOW COMBINED WITH INSTABILITY AND MOISTURE WILL LIKELY KEEP THE TSTORM ACTIVITY GOING FOR A WHILE TONIGHT BEFORE THE PRECIP BECOMES MORE STRATIFORM IN NATURE LATE. MODELS SHOW QUITE A BIT OF QPF ALONG THE FRONT RANGE...EXTENDING INTO SOUTHEAST WYOMING. THE 12Z NAM AND GEM SHOW OVER AN INCH OF ADDITIONAL RAINFALL ALONG THE LARAMIE RANGE INCLUDING THE ADJACENT HIGH VALLEYS OF ALBANY COUNTY AND HIGH PLAINS OF PLATTE/LARAMIE COUNTY. INCREASED POP IN THESE AREAS TONIGHT AND INTO SUNDAY MORNING. HOWEVER...THERE IS STILL UNCERTAINTY WITH HOW MUCH RAIN WILL FALL. GFS AND ECMWF SHOW AROUND A THIRD TO HALF AN INCH OF RAINFALL WITH THIS FEATURE...SO ONLY KEPT THE FLASH FLOOD WATCH GOING UNTIL MIDNIGHT TONIGHT. WILL LET THE EVENING AND MIDNIGHT SHIFT DECIDE IF IT NEEDS TO BE EXTENDED THROUGH SUNDAY. CURRENT THINKING IS THE RAINFALL WILL BE MORE LIGHT TO MODERATE IN INTENSITY. PATCHY DENSE FOG IS LIKELY TO DEVELOP ONCE AGAIN TONIGHT DUE TO THE MOIST UPSLOPE FLOW...ESPECIALLY ACROSS SOUTHEAST WYOMING. FOR SUNDAY...ANOTHER COOL DAY IS EXPECTED BEHIND THE COOL FRONT WITH TEMPERATURES RETURNING TO THE UPPER 50S TO UPPER 60S. IT WILL BE MORE STABLE ON SUNDAY...SO DO NOT EXPECT AS MUCH HEAVY RAINFALL. LIGHT TO MODERATE RAIN AND DRIZZLE APPEARS LIKELY ALONG AND WEST OF THE LARAMIE RANGE THROUGH SUNDAY EVENING...AND MAY EVEN LINGER NEAR THE SOUTHERN LARAMIE RANGE INTO EARLY MONDAY MORNING. THE WEAKENING UPPER LEVEL TROUGH WILL MOVE ACROSS SOUTHEAST WYOMING AND EASTERN COLORADO EARLY ON MONDAY. SOMEWHAT DRIER AIR WILL BEGIN TO MOVE INTO THE REGION DURING THE DAY WITH HIGH TEMPERATURES RETURNING TO THE 70S. CAN NOT RULE OUT WIDELY SCATTERED SHOWERS AND TSTORMS OVER SOUTHEAST WYOMING DURING THE AFTERNOON DUE TO INSTABILITY AND LINGERING MOISTURE. INCREASED POP BETWEEN 20 TO 40 PERCENT...HIGHEST AROUND THE LARAMIE RANGE. A SHORTWAVE RIDGE WILL MOVE INTO THE FORECAST AREA MONDAY NIGHT...RESULTING IN DRIER CONDITIONS AND POP BELOW 5 PERCENT. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 242 PM MDT SAT SEP 14 2013 FINALLY...WARMER AND DRIER WEATHER WILL BE IN TAP FOR THE CWA THROUGH THE EARLY PART OF NEXT WEEKEND. A SHORTWAVE TROUGH EXITS THE REGION BY 12Z TUESDAY AND IS REPLACED BY A DRIER SOUTHWEST WIND FLOW FOR TUESDAY AND INTO TUESDAY NIGHT. A LARGER AMPLITUDE SHORTWAVE TROUGH...CURRENTLY NEAR 50N AND 145W...WILL MOVE EAST AND ACROSS THE CWA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. MODELS DIFFER ON AMPLITUDE AND TIMING OF THE FEATURE WITH THE GFS FASTER AND WITH LESS AMPLITUDE THAN THE OTHER MEDIUM RANGE MODELS. THE ASSOCIATED SURFACE COLD FRONT MOVES ACROSS THE CWA WEDNESDAY AFTERNOON. WESTERLY WINDS WILL GUST AS HIGH AS 40 MPH AHEAD AND THEN BEHIND THE FRONT WEDNESDAY AND WEDNESDAY EVENING. GUSTY WINDS MAY ALSO OCCUR THROUGH THURSDAY ON THE BACKSIDE OF THE NEWLY FORMED NORTHERN PLAINS CLOSED MID LEVEL LOW. TEMPERATURES WILL ALSO COOL BEHIND THE FRONT WITH 60S TO MID 70S COMMON FOR DAYTIME HIGHS ACROSS THE LOWER ELEVATIONS THURSDAY AND POSSIBLY FRIDAY. THE TEMPERATURES SHOULD WARM SOME FOR NEXT SATURDAY. POPS WILL BE THE QUESTION OVER THE CWA WEDNESDAY AND THURSDAY AND POSSIBLY AGAIN NEXT SATURDAY. THE 12Z ECMWF IS TRENDING FURTHER SOUTH WITH THE CLOSED MID LEVEL LOW FOR THURSDAY AND PAINTS MORE QPF THAN ITS PREVIOUS RUN AS WELL AS THE GFS. MOST POPS WILL BE OVER AND NEAR THE MOUNTAINS ON WEDNESDAY AND THURSDAY...BUT THE POSSIBLE CYCLONIC FLOW ALOFT MAY PRODUCE MORE SHOWERS OVER THE CWA ON THOSE DAYS. HAVE BUMPED UP POPS A BIT OVER THE CWA FOR WEDNESDAY AND THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON) ISSUED AT 515 PM MDT SAT SEP 14 2013 SHOWERS AND THUNDERSTORMS EXPECTED TO BECOME MORE WIDESPREAD TONIGHT AS A COLD FRONT DROPS SOUTH TO THE STATE LINE WITH COLORADO EARLY THIS EVENING. FRONT CURRENTLY ALONG A LINE FROM ALLIANCE TO CHUGWATER TO NEAR LARAMIE. THIS FRONT WILL SHIFT WINDS NORTH AND THEN NORTHEAST EARLY THIS EVENING FOR MORE UPSLOPING WINDS. EVENTUALLY...IFR/LIFR CONDITIONS ARE EXPECTED TO SPREAD ACROSS THE PANHANDLE AND SOUTHEAST WYOMING IN THESE UPSLOPING WINDS. LOW FLIGHT CONDITIONS COULD LAST ALL DAY SUNDAY HERE AT CHEYENNE. && .FIRE WEATHER... ISSUED AT 227 PM MDT SAT SEP 14 2013 NO FIRE WEATHER CONCERNS THROUGH NEXT WEEK. MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND WITH AFTERNOON HUMIDITY VALUES GENERALLY ABOVE 50 PERCENT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH SOME OF THE SHOWERS PRODUCING LOCALLY HEAVY RAIN. A FRONT WILL MOVE ACROSS THE AREA TONIGHT WITH MOIST UPSLOPE WINDS ON SUNDAY AND NUMEROUS RAIN SHOWERS. WARMER AND DRIER CONDITIONS ARE EXPECTED ACROSS THE REGION BY THE MIDDLE PART OF NEXT WEEK...WITH DAYTIME HUMIDITIES BETWEEN 25 TO 40 PERCENT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ114-116-117. NE...NONE. && SHORT TERM...TJT LONG TERM...WEILAND AVIATION...CLAYCOMB FIRE WEATHER...TJT
Hazardous weather outlook, Sep 14, 11:25 AM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1125 AM MDT SAT SEP 14 2013 WYZ103>107-109>118-151730- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1125 AM MDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING...WEST OF INTERSTATE 25. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS RAIN SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING IS POSSIBLE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS RAIN SHOWERS WILL BE POSSIBLE SUNDAY WITH ISOLATED THUNDERSTORMS MAINLY WEST OF THE LARAMIE RANGE. LOCALLY MODERATE TO HEAVY RAIN COULD OCCUR WITH SOME OF THE SHOWERS ESPECIALLY ALONG THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT RAINFALL AMOUNTS AND AREAS OF FLOODING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-119-151730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY- 1125 AM MDT SAT SEP 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND THE LOWER ELEVATIONS OF SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SOME OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS RAIN SHOWERS WILL BE POSSIBLE ACROSS AREAS NEAR THE COLORADO BORDER ON SUNDAY. LOCALLY MODERATE TO HEAVY RAIN COULD OCCUR WITH SOME OF THE SHOWERS ESPECIALLY ALONG THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Local storm report, Sep 14, 4:35 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HEAVY RAIN 2 N CHEYENNE 41.17N 104.79W
09/14/2013 E0.00 INCH LARAMIE WY NWS EMPLOYEE
3-4 INCHES OF WATER ON WEST BOUND DEL RANGE.
&&
GCLAYCOMLocal storm report, Sep 14, 5:02 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM FLASH FLOOD 2 NE CHEYENNE 41.17N 104.76W
09/14/2013 LARAMIE WY TRAINED SPOTTER
2 MILES NORTH ON CHRISTIANSEN ROAD.
&&
GCLAYCOMLocal storm report, Sep 14, 5:04 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
504 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 2 NNW CHEYENNE 41.17N 104.81W
09/14/2013 M0.40 INCH LARAMIE WY NWS EMPLOYEE
0.40 INCHES IN TEN MINUTES. PEA SIZED HAIL.
0434 PM HEAVY RAIN 2 N CHEYENNE 41.17N 104.79W
09/14/2013 E0.00 INCH LARAMIE WY NWS EMPLOYEE
3-4 INCHES OF WATER ON WEST BOUND DEL RANGE.
0502 PM FLASH FLOOD 2 NE CHEYENNE 41.17N 104.76W
09/14/2013 LARAMIE WY TRAINED SPOTTER
2 MILES NORTH ON CHRISTENSEN ROAD.
&&
GCLAYCOMLocal storm report, Sep 14, 5:05 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLASH FLOOD 5 NE CHEYENNE 41.20N 104.72W
09/14/2013 LARAMIE WY TRAINED SPOTTER
&&
GCLAYCOMSpecial weather statement, Sep 14, 5:21 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 521 PM MDT SAT SEP 14 2013 WYZ107-108-118-119-150000- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 521 PM MDT SAT SEP 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE... NORTHEASTERN LARAMIE AND SOUTHERN GOSHEN COUNTIES UNTIL 600 PM MDT... AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF MERIDEN REST AREA...OR 32 MILES SOUTHWEST OF TORRINGTON...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MERIDEN REST AREA... GUN BARREL... LA GRANGE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4156 10406 4136 10450 4164 10472 4187 10443 TIME...MOT...LOC 2320Z 314DEG 10KT 4168 10451 TJT
Local storm report, Sep 14, 5:30 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD 2 N CHEYENNE 41.17N 104.79W
09/14/2013 LARAMIE WY 911 CALL CENTER
REPORTS AT GARDENIA AND POWDERHOUSE OF FLASH FLOODING AS
WELL AS THE 1700 BLOCK OF LEGACY.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 6:36 PM MDT | Areal Flood Advisory | CYS | Platte | 4 hr |
| Sep 13, 7:31 PM MDT | Flash Flood Warning | CYS | Laramie | 6 hr |
| Sep 13, 8:25 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Sep 13, 10:51 PM MDT | Areal Flood Warning | CYS | Laramie | 9 hr |
| Sep 14, 10:03 AM MDT | Flash Flood Watch | CYS | Albany, Carbon, Laramie | 35 hr |
| Sep 14, 3:16 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Sep 14, 4:24 PM MDT | Areal Flood Advisory | CYS | Laramie | 6 hr |
| Sep 14, 4:39 PM MDT | Flash Flood Warning | CYS | Laramie | 6 hr |
| Sep 14, 5:54 PM MDT | Areal Flood Advisory | CYS | Goshen | 3 hr |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.